Alert archive / Georgia / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 145, NWS Atlanta, GA

May 2, 2025Chattooga County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at May 2, 2025, 6:34 PM EDT for Chattooga County, Georgia. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 2, 2025, 6:34 PM EDT (22:34 UTC)
Expired
May 2, 2025, 7:15 PM EDT
In force
41 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Chattooga County, GA

The radar

The Northeast Alabama radar (KHTX), 78 km from the middle of the area, began a volume at 22:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 2, 5:40 PM EDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.6 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2025-05-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1206 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2025-05-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 83 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1206 J/kg
Mixed-layer CIN
-33 J/kg
Mixed-layer LCL
698 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
83 m²/s²
0-3 km storm-relative helicity
53 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted.

199 
WUUS52 KFFC 022234
SVRFFC
GAC055-022315-
/O.NEW.KFFC.SV.W.0145.250502T2234Z-250502T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
634 PM EDT Fri May 2 2025

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Western Chattooga County in northwestern Georgia...

* Until 715 PM EDT.

* At 634 PM EDT, severe thunderstorms were located along a line
  extending from near Sulpher Springs to Fort Payne, moving east at
  40 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Summerville, Trion, Lyerly, Menlo, Cloudland, Berryton,
  Chattoogaville, and James H. Floyd State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3459 8537 3458 8536 3459 8535 3459 8526
      3439 8536 3429 8546 3459 8553
TIME...MOT...LOC 2234Z 268DEG 34KT 3465 8552 3447 8572 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 2, 3:05 PM EDT, 3 hours 29 minutes earlier.

Area forecast discussion, May 2, 3:05 PM EDT, 3 hours 29 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
305 PM EDT Fri May 2 2025

...Afternoon Area Forecast Discussion...

.SHORT TERM...
(This evening through Saturday)
Issued at 304 PM EDT Fri May 2 2025

Key Messages:

 - Thunderstorms are ongoing across portions of far north Georgia this
   afternoon, which are capable of producing hail and damaging
   wind gusts.

 - Another round of thunderstorms and potential severe weather is
   expected to enter north Georgia this evening into tonight

 - More widespread rain is forecast on Saturday, especially to the
   north of I-85.

An Enhanced Risk (level 3 of 5) from SPC remains in place across the
far northwest corner of the area, in Dade, Walker, Chattooga, Floyd,
and Catoosa counties with a Slight Risk (level 2 of 5) across far
north Georgia. Isolated thunderstorms have begun to develop across
north Georgia, roughly to the north of I-20. High temperatures this
afternoon are expected to rise into the mid to upper 80s this
afternoon. Considering these aforementioned high temperatures and
dewpoints in the 60s, SBCAPE values will largely peak between 2000-
3000 J/kg this afternoon. With 700-500 mb lapse rates between 6.5-7
C/km across north Georgia, these storms will be capable of producing
gusty winds and hail, with hail up to 1 inch already observed.

As a cold front advances into west TN late this afternoon into the
evening, another round of thunderstorms will arrive as an organized
line of storms moves into far northwest Georgia. With strong surface-
based instability and 0-6 km bulk shear values around 40 kts,
damaging wind gusts will be the primary threat with any severe
thunderstorms associated with this complex. Furthermore, hi-res
guidance indicates 30-35 kts of 0-1 km shear along with 0-1 km storm
relative helicity between 100-150 m2/s2 across portions of
extreme northwest Georgia and ahead of the frontal boundary in the
hours around sunset. Here, a brief tornado or two cannot be ruled
out if all ingredients are in alignment this evening.

The cold front itself will advance into the state late tonight and
into early Saturday afternoon. Once it pushes further into Georgia,
it will begin to slow as the parent low pressure system and better
upper level support move away to the northeast. As such, most of the
models have it losing steam and stalling by the time it reaches the
metro Atlanta area. The boundary will provide a focus for showers
and thunderstorms, with likely to categorical PoPs forecast by the
afternoon and into the evening. High temperatures will be limited to
the 70s roughly along and north of I-85 and in the 80s to the south
with lesser cloud cover and a later onset time for precipitation. A
few storms will once again be capable of becoming strong to severe,
capable of producing damaging wind gusts and hail. A Marginal Risk
(level 1 of 5) has been diagnosed across the entire forecast area.
Rainfall totals through Saturday are forecast to range from 1-2
inches roughly along and north of the I-85 corridor, with locally
higher amounts possible with stronger storms that occur. Rainfall
amounts will then be progressively lower to the south and east.

King

&&

.LONG TERM...
(Sunday morning through next Thursday)
Issued at 304 PM EDT Fri May 2 2025

No major changes made to the extended forecast. An upper low will be
slowly moving NE across the Mid MS and Ohio Valley Regions Sun
through Tue. At the surface, showers and thunderstorms will likely
be ongoing Sunday morning as a result of a cold front moving
through. Progression of this system is trending slightly slower per
latest guidance so depending on how far the front progresses, there
may be lingering shower and thunderstorm chances Sunday afternoon
across portions of east-central GA. Isolated strong to severe
thunderstorms cannot be ruled out during peak heating. The upper low
becomes more centered over the Ohio Valley and the surface front
largely southeast of the forecast area by Monday. Again, depending
on how far the front progressions far east-central GA may still see
isolated thunder chances Monday afternoon.

Drier and cooler conditions will kick off the work week. As
mentioned in previous forecasts, an omega block type pattern looks
to set up -- ridge across the Central US and a low on either side --
which will promote drier and cooler conditions. Confidence remains
low as to where exactly the eastern low and central ridge set up but
as a general rule of thumb with northerly flow and a surface high
set up mostly dry and cool conditions will prevail early next week.
Beyond midweek models begin to diverge, though unsettled weather
looks to return late next week.

Forecast daytime temperatures will start off in the 70s to low 80s
and gradually warm back up into the upper 70s to mid 80s by the end
of the period. Forecast lows dip into the 40s to low 50s Monday
morning becoming more mild with lows in the 50s and 60s by
midweek.

01

&&

.AVIATION...
(18Z TAFS)
Issued at 157 PM EDT Fri May 2 2025

Scattered thunderstorms are ongoing to the north of I-20,
including around RYY and AHN. A TEMPO for TSRA is also being
carried at ATL from 20-23Z this afternoon. Outside of
thunderstorms, conditions will be VFR this afternoon with a cu
field between 035-050. As a cold front advances closer to north
GA, a line of showers and thunderstorms is anticipated to move
across north Georgia between 00-06Z, though some uncertainty
remains with the exact timing. Precipitation chances will become
more widespread and ceilings will lower to MVFR across the area
Saturday afternoon. Winds will be SW at 5-10 kts through the
period, with occasional gusts of 15-20 kts this afternoon.

//ATL Confidence...18Z Update...
Medium confidence on wx timing.
High confidence on all other elements.

King

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          61  80  57  76 /  20  70  80  20
Atlanta         62  76  57  74 /  30  90  70  10
Blairsville     56  71  50  69 /  70  90  80  20
Cartersville    59  74  52  72 /  50  90  60  10
Columbus        62  79  58  77 /  10  80  80  10
Gainesville     61  76  56  72 /  40  80  80  10
Macon           62  84  60  79 /  10  60  90  20
Rome            59  74  52  72 /  60  90  50  10
Peachtree City  59  77  54  75 /  20  80  80  10
Vidalia         65  88  64  82 /  10  50  80  50

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...King
LONG TERM....01
AVIATION...King
Hazardous weather outlook, May 1, 9:01 PM EDT, 21 hours 33 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
901 PM EDT Thu May 1 2025

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-030115-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
901 PM EDT Thu May 1 2025

This Hazardous Weather Outlook is for north and central Georgia.

.DAY ONE...Tonight...

Isolated thunderstorms are possible in north Georgia tonight.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

Scattered thunderstorms are expected in the region Friday
afternoon and Friday night, with the greatest coverage over north
Georgia. Damaging wind gusts or hail up to quarter size may occur.

Additional thunderstorm activity is expected in north and central
Georgia over the weekend, with the greatest potential for severe
weather expected on Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, May 2, 5:06 PM EDT, 1 hour 28 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
506 PM EDT Fri May 2 2025

GAZ001>003-022130-
Catoosa GA-Walker GA-Dade GA-
506 PM EDT Fri May 2 2025

...A strong thunderstorm will impact portions of northwestern
Catoosa, northwestern Walker and northeastern Dade Counties through
530 PM EDT...

At 506 PM EDT, a strong thunderstorm was over Cooper Heights, or near
Trenton, moving northeast at 30 mph.

HAZARD...Up to 40 mph wind, dime sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Trenton, Fort Oglethorpe, Chickamauga, Lookout Mountain, Chattanooga
Valley, Wildwood, Fairview, New England, Chattanooga  Valley,
Morganville, Hooker, Cloudland Canyon State Park, Cooper Heights, and
Lakeview.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3479 8529 3478 8542 3481 8553 3498 8547
      3498 8521
TIME...MOT...LOC 2106Z 211DEG 26KT 3483 8542

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Local storm report, May 2, 5:41 PM EDT, 53 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
541 PM EDT Fri May 2 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0155 PM     Tstm Wnd Dmg     2 W Tate                34.42N 84.42W
05/02/2025                   Pickens            GA   Emergency Mngr

            One tree down 3 miles south of Jasper.

&&
Local storm report, May 2, 5:46 PM EDT, 48 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
546 PM EDT Fri May 2 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     Hail             Trion                   34.54N 85.31W
05/02/2025  E0.70 Inch       Chattooga          GA   Emergency Mngr

            Dime sized hail reported near the Trion
            Recreation Center.

&&
Special weather statement, May 2, 5:57 PM EDT, 37 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
557 PM EDT Fri May 2 2025

GAZ001>004-022230-
Whitfield GA-Catoosa GA-Walker GA-Dade GA-
557 PM EDT Fri May 2 2025

...A strong thunderstorm will impact portions of Catoosa,
northwestern Walker and northeastern Dade Counties through 630 PM
EDT...

At 556 PM EDT, a strong thunderstorm was over Cooper Heights, or 8
miles northwest of Lafayette, moving northeast at 40 mph.

HAZARD...Nickel sized hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to exposed surfaces is possible.

Locations impacted include...
Ringgold, Fort Oglethorpe, Rossville, Chickamauga, Lookout Mountain,
Chattanooga Valley, Lakeview, Indian Springs, Graysville, Blue
Spring, Wildwood, Fairview, Boynton, Chattanooga  Valley, Cloudland
Canyon State Park, and Cooper Heights.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
northwestern Georgia.

&&

LAT...LON 3487 8503 3487 8522 3472 8533 3478 8550
      3498 8543 3499 8496
TIME...MOT...LOC 2156Z 215DEG 37KT 3481 8537

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH
Local storm report, May 2, 6:24 PM EDT, 10 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
624 PM EDT Fri May 2 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0524 PM     Hail             1 SSE Lookout Mountain  34.97N 85.35W
05/02/2025  E0.75 Inch       Walker             GA   Amateur Radio

            Estimated penny sized hail along Fairy Dell
            Trail.

&&
Special weather statement, May 2, 6:31 PM EDT, 3 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
631 PM EDT Fri May 2 2025

GAZ023-022300-
Hall GA-
631 PM EDT Fri May 2 2025

...A strong thunderstorm will impact portions of northeastern Hall
County through 700 PM EDT...

At 631 PM EDT, a strong thunderstorm was over Gainesville, moving
north at 15 mph.

HAZARD...Up to 40 mph wind, dime sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Gainesville, Clermont, and Murrayville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3442 8366 3426 8377 3429 8391 3447 8392
      3447 8391 3446 8391 3446 8389 3447 8388
      3448 8378
TIME...MOT...LOC 2231Z 193DEG 14KT 3431 8385

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 2, 11:24 AM EDTSpecial Weather StatementFFCWhite36 min
May 2, 11:41 AM EDTSpecial Weather StatementFFCCherokee34 min
May 2, 11:43 AM EDTSpecial Weather StatementFFCCherokee32 min
May 2, 11:44 AM EDTSpecial Weather StatementFFCFannin31 min
May 2, 12:05 PM EDTSpecial Weather StatementFFCPaulding25 min
May 2, 12:11 PM EDTSpecial Weather StatementFFCCherokee34 min
May 2, 12:13 PM EDTSpecial Weather StatementFFCWhite32 min
May 2, 12:22 PM EDTSpecial Weather StatementFFCFannin23 min
May 2, 12:31 PM EDTSpecial Weather StatementFFCBartow29 min
May 2, 12:37 PM EDTSevere Thunderstorm WarningFFCForsyth, Fulton23 min
May 2, 12:45 PM EDTSpecial Weather StatementFFCBartow30 min
May 2, 12:52 PM EDTSpecial Weather StatementFFCDawson23 min
May 2, 12:54 PM EDTSevere Thunderstorm WarningFFCForsyth, Fulton, Gwinnett, Hall32 min
May 2, 12:55 PM EDTSpecial Weather StatementFFCCherokee35 min
May 2, 1:01 PM EDTSevere Thunderstorm WarningFFCDawson, Hall, Lumpkin44 min
May 2, 1:04 PM EDTSpecial Weather StatementFFCPolk26 min
May 2, 1:07 PM EDTSevere Thunderstorm WarningFFCBartow, Floyd38 min
May 2, 1:11 PM EDTSevere Thunderstorm WarningFFCCherokee, Pickens34 min
May 2, 1:19 PM EDTSevere Thunderstorm WarningFFCLumpkin41 min
May 2, 1:38 PM EDTSpecial Weather StatementFFCBarrow37 min
May 2, 1:44 PM EDTSpecial Weather StatementFFCDawson31 min
May 2, 1:47 PM EDTSpecial Weather StatementFFCGordon28 min
May 2, 1:54 PM EDTSpecial Weather StatementFFCLumpkin36 min
May 2, 1:56 PM EDTSpecial Weather StatementFFCGordon34 min
May 2, 2:09 PM EDTSpecial Weather StatementFFCCherokee36 min
May 2, 2:11 PM EDTSpecial Weather StatementFFCUnion34 min
May 2, 2:12 PM EDTSpecial Weather StatementFFCTowns33 min
May 2, 2:15 PM EDTSpecial Weather StatementFFCGilmer30 min
May 2, 2:17 PM EDTSpecial Weather StatementFFCCherokee28 min
May 2, 2:18 PM EDTSpecial Weather StatementFFCCherokee27 min
May 2, 2:20 PM EDTSpecial Weather StatementFFCTowns25 min
May 2, 2:21 PM EDTSpecial Weather StatementFFCTowns24 min
May 2, 2:22 PM EDTSpecial Weather StatementFFCGilmer38 min
May 2, 2:46 PM EDTSevere Thunderstorm WarningFFCFannin, Gilmer, Murray, Whitfield44 min
May 2, 2:50 PM EDTSpecial Weather StatementFFCPickens40 min
May 2, 3:04 PM EDTSpecial Weather StatementFFCClarke26 min
May 2, 3:13 PM EDTSevere Thunderstorm WarningFFCClarke, Jackson, Madison47 min
May 2, 3:23 PM EDTSpecial Weather StatementFFCWalker37 min
May 2, 3:30 PM EDTSpecial Weather StatementFFCMadison30 min
May 2, 4:00 PM EDTSpecial Weather StatementFFCMadison30 min
May 2, 4:38 PM EDTSpecial Weather StatementFFCGordon37 min
May 2, 5:00 PM EDTSpecial Weather StatementFFCWalker30 min
May 2, 5:06 PM EDTSpecial Weather StatementFFCDade24 min
May 2, 5:32 PM EDTSevere Thunderstorm WarningFFCCatoosa, Walker25 min
May 2, 5:57 PM EDTSpecial Weather StatementFFCCatoosa33 min
May 2, 6:22 PM EDTSevere Thunderstorm WarningFFCDade, Walker38 min
May 2, 6:31 PM EDTSpecial Weather StatementFFCHall29 min
May 2, 6:37 PM EDTSevere Thunderstorm WarningFFCCatoosa, Walker, Whitfield53 min
May 2, 6:59 PM EDTSevere Thunderstorm WarningFFCWalker31 min
May 2, 7:01 PM EDTSevere Thunderstorm WarningFFCChattooga, Floyd, Gordon, Polk59 min
May 2, 7:06 PM EDTSpecial Weather StatementFFCHall24 min
May 2, 7:17 PM EDTSevere Thunderstorm WarningFFCFannin, Gordon, Murray, Whitfield58 min
May 2, 7:32 PM EDTSpecial Weather StatementFFCLumpkin28 min
May 2, 7:36 PM EDTSevere Thunderstorm WarningFFCBartow, Gordon, Pickens39 min
May 2, 7:38 PM EDTSpecial Weather StatementFFCUnion37 min
May 2, 7:40 PM EDTSpecial Weather StatementFFCHall35 min
May 2, 7:42 PM EDTSpecial Weather StatementFFCWhite33 min
May 2, 7:45 PM EDTSevere Thunderstorm WarningFFCFannin, Gilmer, Murray60 min
May 2, 7:54 PM EDTSevere Thunderstorm WarningFFCDawson, Hall, Lumpkin36 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.